# SDR REXA202001280110

- Difficulty date: January 20, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 337-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"[ IN REFERENCE NRC 00211 ]: INITIAL INSPECTION: CORROSION ON STRINGER25RH IN STA. FS= 337 TO FS= 364 AT MAIN AVIONICS COMPARTMENT. (E/E) [TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5     
"CORROSION LEVEL 2, STRINGER 25RH IN STA. FS= 337 TO FS= 364 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01  
"
